Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 4875358, 14 pages
http://dx.doi.org/10.1155/2016/4875358
Research Article

Shape Preserving Interpolation Using Rational Cubic Spline

1Fundamental and Applied Sciences Department, Universiti Teknologi PETRONAS, Bandar Seri Iskandar, 32610 Seri Iskandar, Perak Darul Ridzuan, Malaysia
2School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Minden, Penang, Malaysia

Received 18 January 2016; Revised 10 April 2016; Accepted 21 April 2016

Academic Editor: Francisco J. Marcellán

Copyright © 2016 Samsul Ariffin Abdul Karim and Kong Voon Pang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samsul Ariffin Abdul Karim and Kong Voon Pang, “Shape Preserving Interpolation Using Rational Cubic Spline,” Journal of Applied Mathematics, vol. 2016, Article ID 4875358, 14 pages, 2016. https://doi.org/10.1155/2016/4875358.